Jump to content

lovelydove

Newbie
  • Posts

    6
  • Joined

  • Last visited

About lovelydove

  • Birthday January 18

Profile Information

  • Gender
    Female
  • Location
    Texas

lovelydove's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Hi there! I've been on 10 mg of citalopram for almost a year. It's done me well. I do have some days where I feel blah but not so much that makes me feel I need an increase. Your doc should be fine with you wanting to stay on 10mg if you are doing well on it. What I have noticed is when I've had to see other docs they seem very surprised that I'm only on 10mg. They say 20 is a therapeutic dose & that even kids are on 20mg. But each person s different. If you feel good, then you shouldn't feel pressured to increase. I hate meds & I do not want to increase. Ever!!! But I'll do what I have to do to make sure I'm ok. I'm about to add a therapist to my care-I think that will be very therapeutic to my recovery.
  2. I've been on Citalopram 10mg a day for almos 9 months and have never had any problems with it except my dreaming. I can have some serious off the wall nightmares or crazy dreams. Is this normal? Also my doc said I can never get off of the citalopram because I will get my symptoms back. Can this be true? Has anyone successfully gotten off citalopram and not relapsed?
  3. I reveived an email regarding the new FDA warning regarding Celexa and its generic equivalent. It states that Taking this antidepressant at higher doses can cause potentially fatal heart problems. The risk is especially high for certain people with heart conditions. FDA warns that Celexa should no longer be used in doses higher than 40 mg per day, The drug will remove its label statement suggesting that some patients may need 60 mg per day. According to the FDA, Celexa (Citalopram) can cause abnormal changes to the electrical activity of the heart. These changes, known as prolongation of the QT interval, can lead to fatal changes in the heart's rhythm. I have been on Citalopram since April of this year and I'm only on 10mg per day and its been amazing to me with no side effects however...this new warning bothers me. If it's no longer safe at 60 mg per day...whos to say it will be safe at even 10mg per day for a prolonged period of time? Is there an antidepressant that is similar to Celexa that I can easily switch over to? I know I need to go see my doctor and discuss the pros & cons but how can she tell me its gong to be ok for me to stay on 10mg per day if they are just finding out this new warning? Im wondering if I can safely switch over to a safer more researched drug out there without woryying about side effects of switching drugs. I hope there is something similar out there that I can think about going on. This new FDA warning does frighten me.
  4. Violet, yes please send me some links...I would greatly appreciate that!
  5. Thank you for a fast response. I am so glad to hear that what I felt was anxiety. I also thought that after almost 8 weeks, my body would be adjusting to the meds nicely. Citalopram seems to work for a lot of people and I had 0 side effects in the beginning which I thought was awesome. I guess my biggest fear is having to increase it and keep increasing I was hoping that 10mg-20mg would be perfect for me. I will see if the doc will suggest an increase and if not then maybe go to another doc that will listen. Agin thank you so much for your quick replies. Still learning how to use this forum so I hope my reply comes out ok.
  6. Hello all, I really need some feedback on Citalopram. I was started on Citalopram on April 21st. Because of a bad reaction to Zoloft they started me on 10mg to which I am still on now. Today when I woke up I experienced a very scary feeling. I was lying down and I felt extreme heat rushing through my body starting in my head and flowing down to my feet. Of course I got scared and I have not had any anxiety since on the meds and also no side effects. The feeling of heat was a slight burning and stinging sensation that would come and go in waves. Then my heart started racing. I had to go to the ER and all the told me was it was anxiety. OK so I thought the citalopram was supposed to help with my anxiety as well as the depression. I am so afraid that I will end up back the way I was before meds. I was a severe case of major anxiety along with depression and it was so bad for me. I am a 38 yr old woman on 10 mg Citalopram for almost 8 weeks. My doctor does not want to mess with any med adjustments and she wants me to get in to see a psychiatrist for that-however on my insurance there is a long waiting list. The ER doc gave me a week worth of Ativan for the anxiety. I have no where to turn. Is it normal to take an anti-anxiety med with an anti-depression med? I assumed I would be ok only on citalopram. Am I maybe on a low dose and its no longer working? I dont knwo what to do I am so scared...I cant go back to the way I was it drove me to admkitting myself to a hospital for help. Please help? Does anyone know if what I experienced was anxiety?
  7. Thank you! I'm new here and need feedback on citalopram. Where should I post a question?

  8. I hope you had a fantastic day :)

×
×
  • Create New...